# SDR 2003F00594

- Difficulty date: August 8, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N550SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7139
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Part serial: 875
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 305 MINUTES AFTER TAKEOFF, NR 2 TORQUE INDICATOR FAILED.  ALL OTHER INSTRUMENTS WERE INDICATING NORMAL.  REMOVED AND REPLACED PRESSURE TRANSDUCER.  OPERATION CHECKS GOOD.  (M)
